# SDR MALA030148

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 5056T88P01
- Part serial: AEX10142
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2930 LT AIR VALVE CAME ON INFLIGHT, LIGHT WENT OUT BELOW 92 PERCENT NG.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT GARRET VALVE P/N 5056T88P01, SN/ON AEX10142.  ALL CHECKS OF LT AIR VALVE SYSTEM ARE GOOD AT THIS TIME.
